# SDR SWIA201540988

- Difficulty date: April 3, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 26,173 hours, 23,850 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 23410400
- Condition: Inoperative
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FIRE DETECTION LOOP "A" INOPERATIVE.  R & R LOOP 1A1EZ IAW AMM.  OPS CHECKED GOOD.
